Stationary processes on topological semifields
Doklady Akademii Nauk, Tome 186 (1969) no. 4, pp. 776-778
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_186_4_a9,
author = {T. A. Sarymsakov and M. A. Mirzakhmedov},
title = {Stationary processes on topological semifields},
journal = {Doklady Akademii Nauk},
pages = {776--778},
year = {1969},
volume = {186},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_186_4_a9/}
}
T. A. Sarymsakov; M. A. Mirzakhmedov. Stationary processes on topological semifields. Doklady Akademii Nauk, Tome 186 (1969) no. 4, pp. 776-778. http://geodesic.mathdoc.fr/item/DAN_1969_186_4_a9/